New Types of Nonlinear Waves and Bifurcation Phenomena in Schamel-Korteweg-de Vries Equation

Liu, Zhengrong, Wu, Yun . Abstract and Applied Analysis 2013. 2013 (483492) :-

Locate this article in:

Bibtex

@article{CIS-315814,
  Author = {Liu, Zhengrong and Wu, Yun},
  Title = {New Types of Nonlinear Waves and Bifurcation Phenomena in
 Schamel-Korteweg-de Vries Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {483492},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles